# SDR SIMA200635402

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 7,817 hours, 5,821 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNSOLICITED DEPLOYMENT OF THE PASSENGER O2 MASK AT GATE.  INSPECTED AND RESTOWED MASK IAW EMB AMM 35-20-80 AND OPERATIONAL TEST IAW EMB AMM 35-21-09.  RETURNED AIRCRAFT TO SERVICE.
